Publications of the Mathemathical bioPhysics Group

Journal Article (3)

Journal Article
Godec, A.; Gaberscek, M.; Jamnik , J.; Merzel, F.: Nonlinear diffusion in two-dimensional ordered porous media based on a free volume theory. The Journal of Chemical Physics 131 (23), 234106 (2009)
Journal Article
Godec, A.; Gaberscek, M.; Jamnik, J.: Comment on the article “A new understanding of the relationship between solubility and particle size” by W. Wu and G.H. Nancollas. Journal of Solution Chemistry 38 (1), pp. 135 - 146 (2009)
Journal Article
Ukmar, T.; Godec, A.; Maver, U.; Planinsek, O.; Bele, M.; Jamnik, J.; Gaberscek, M.: Suspensions of modified TiO2 nanoparticles with supreme UV filtering ability. Journal of Materials Chemistry 19 (43), pp. 8176 - 8183 (2009)
Go to Editor View